# SDR SIMA200624002

- Difficulty date: August 25, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DSM - FLT 4175 - EMERGENCY LIGHT ON GALLEY BULKHEAD INOPERATIVE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM IAW EMB 145, AMM 33-50-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
